# SDR SWIA2022122066991

- Difficulty date: October 29, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD7 FWD INTERCOSTAL DENTED.   REMOVED AND  INSTALLED A NEW DD7 FWD INTERCOSTAL IN PASSENGER DOOR IAW DWG 601R31702, REV: N,  SRM 51-42-06.  PRESSURE CHECK GOOD
